JournalsjemsVol. 14, No. 1pp. 107–126

Tropical intersection products on smooth varieties

  • Lars Allermann

    Universität Kaiserslautern, Germany
Tropical intersection products on smooth varieties cover
Download PDF

Abstract

We define an intersection product of tropical cycles on tropical linear spaces Lnk, i.e. on tropical fans of the type max{0,x_1,...,xn}n-k · ℝ_n. Afterwards we use this result to obtain an intersection product of cycles on every smooth tropical variety, i.e. on every tropical variety that arises from gluing such tropical linear spaces. In contrast to classical algebraic geometry these products always yield well-defined cycles, not cycle classes only. Using these intersection products we are able to define the pull-back of a tropical cycle along a morphism between smooth tropical varieties.

Cite this article

Lars Allermann, Tropical intersection products on smooth varieties. J. Eur. Math. Soc. 14 (2012), no. 1, pp. 107–126

DOI 10.4171/JEMS/297